Nurofen for Children is an ibuprofen suspension that's specially formulated for babies and children from 3 months (weighing over 5kg).
- Reduce the discomfort of a fever
- Soothe away pains from:
- sore throats
- high temperatures
- minor aches and strains.
100mg of Ibuprofen per 5 ml dose.
Also contains: sodium chloride and saccharin sodium
Does not contain: aspirin, alcohol or aspartame. Colour and gluten-free.
- 3-6 months: (weighing more than 5kg) 2.5ml. Up to 3 times daily.
- 6-12 months: 2.5ml. 3-4 times within 24 hours.
- 1-3 years: 5ml. 3 times within 24 hours.
- 4-6 years: 7.5ml. 3 times within 24 hours.
- 7-9 years: 10ml. 3 times within 24 hours.
- 10-12 years: 15ml. 3 times within 24 hours.
These doses should be given approximately every 6 to 8 hours, or with a minimum of 4 hours between each dose if required.
Always read the label. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.
Do not give to babies under 3 months old. Seek medical advice for babies less than 12 months of age.